weaning off antihistamine

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jayanie
New Member


Date Joined Aug 2009
Total Posts : 1
   Posted 8/25/2009 8:36 PM (GMT -6)   
hi i am a female and currently taking Co-aleva..i have used this for almost six months.i use it so that i would not have severe ashtma attacks.  however i have expereinced side effects, i have gained weight and hair growth..all people i know say i have grown fat..i am not sure if it really is or i also suffer from moon-face..if i stop the medication i again suffer asthma attacks..what do i do?  thanks
 
jayanie

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 8/29/2009 1:13 AM (GMT -6)   
Your weight gain is most likely your medication. Please DO NOT WEIN WITHOUT DOCTOR MONITORING. DO NOT EVER COLD TURKEY ANY MEDICATION. Please see your pulmonologist.
 
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, April 24, 2018 9:14 PM (GMT -6)
There are a total of 2,955,306 posts in 324,208 threads.
View Active Threads


Who's Online
This forum has 162222 registered members. Please welcome our newest member, SlientSuffer.
287 Guest(s), 5 Registered Member(s) are currently online.  Details
GoBucks, Stray, ks1905, RobLee, quincy